MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,7.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,7.0
Catalog Number MSG9970
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "msg9970 gloves are ripping when donning.".
 
Additional Manufacturer Narrative
The customer stated the surgical gloves were "ripping while putting on the gloves," and the glove was not used for treatment due to it ripping prior to treatment.The account provided one already ripped glove and one unopened glove wallet; the wallet was opened and the two gloves inside were donned and evaluated, with no tearing present, and the two gloves were also measured for thickness, palm width, and overall length.One glove failed to meet the required product specifications, measuring 0.43 mm at the palm and 0.34 mm at the cuff; although the returned sample did not tear during testing, the thickness of the glove was not within the allotted specifications, which could contribute to tearing, and medline confirmed the reported issue.Further investigation reveals that the root cause is attributed to a vendor product issue related to the component manufacturing process as the gloves did not meet product specifications; there were no reports of death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,7.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50913898
Report Number1417592-2026-51844
Device Sequence Number17491115
Product Code KGO
UDI-Device Identifier10193489029857
UDI-Public10193489029857
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9970
Device Lot Number2109969270
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown